# SDR AALA202104269031

- Difficulty date: March 11, 2021
- Submitted: April 26, 2021
- Operation: Air carrier
- Aircraft: N970UY
- Make and model: Airbus A321-231
- Aircraft serial: 3924
- Aircraft time: 40,782 hours, 14,718 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367410400100
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DELAMINATION FOUND ON FLOOR PANEL 132JF LOCATED FROM FR30 TO FR31, BUTT LINE -Y765 TO Y970.8. L= 18 INCHES, D= 8 INCHES. REPLACED FLOOR PANEL 132JF PER SRM 53-02-00-300-011.
